# SDR ASAA2016112818871

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,053 hours, 11,666 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATED ON RECALL. EXTINGUISHES ON RESET.  ACFT GROUNDED. ACCOMPLISHED PZT CONTROLLERS' BITE TESTS - NO FAULTS LOGGED. GROUND FUNCTIONAL CHECKED NORMAL, IAW AMM TASK 21-61-00.
